# SDR EIAA20090038

- Difficulty date: February 6, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N471
- Make and model: Boeing 747273C
- Aircraft serial: D3303
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BS 990 RBL AT POTABLE WATER PANEL DOUBLER CORRODED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER SRM 51-30-02 PG 2-3 AND 51-30-02 PG 8-9.
